# SDR DALA1210027001

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 56,035 hours, 7,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT ROWS 31 TO 42 LEFT AND RIGHT INOPERATIVE.  MAINTENANCE REPLACED A POWER SUPPLY FUSE.  OPS CHECKED GOOD.
